Angelina M. Bijura, "Error bound analysis and singularly perturbed Abel-Volterra equations", Journal of Applied Mathematics, vol. 2004, Article ID 367109, 16 pages, 2004. https://doi.org/10.1155/S1110757X04305024
Error bound analysis and singularly perturbed Abel-Volterra equations
Asymptotic solutions of nonlinear singularly perturbed Volterra integral equations with kernels possessing integrable singularity are investigated using singular perturbation methods and the Mellin transform technique. In particular, it is demonstrated that the formal approximation is asymptotically valid.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.